Nagoya Mathematical Journal

Two algebraic deformations of a $K3$ surface

Daniel Comenetz

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 82 (1981), 1-26.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118786384

Mathematical Reviews number (MathSciNet)
MR0618806

Zentralblatt MATH identifier
0471.14015

Subjects
Primary: 14D99: None of the above, but in this section
Secondary: 14J25: Special surfaces {For Hilbert modular surfaces, see 14G35}

Citation

Comenetz, Daniel. Two algebraic deformations of a $K3$ surface. Nagoya Math. J. 82 (1981), 1--26. https://projecteuclid.org/euclid.nmj/1118786384.


Export citation

References

  • [1] M. Artin, Algebraic construction of Brieskorn's resolutions, Journal of Algebra 29 (1974), 330-348.
  • [2] M. F. Atiyah, On analytic surfaces with double points, Proc. Roy. Soc. A247 (1958), 237-244.
  • [3] D. Burns, Jr. and M. Rapoport, On the Torelli problem for Kahlerian KB surfaces, Ann. scient. Ec. Norm. Sup, 4e serie, t. 8 (1975), 235-274.
  • [4] I. V. Dolgachev, On special algebraic KS surfaces, Math. USSR Izvestia vol. 7, No. 4 (1973), 833-846.
  • [5] J. E. Goodman,Affine open subsets of algebraic varieties and ample divisors, Ann. of Math. 89 (1969), 160-183.
  • [6] A. Grothendieck and J. Dieudonne,Elements de Geometrie Algebrique, Publ. Math. IHES, nos. 4,..(1960ff).
  • [7] A. Grothendieck and J. P. Murre, The tame fundamental group of a formal neigh- borhood of a divisor with normal crossings on a scheme, Springer-Verlag, Lecture Notes in Math 208, Berlin (1971).
  • [8] E. Horikawa, On deformations of Quintic Surfaces, Inventiones math. 31 (1975), 43-85.
  • [9] fAlgebraic surfaces of general type with small Ci2,II, Inventiones math. 37 (1976),121-155.
  • [10] K. Kodaira, A theorem of completeness of characteristic systems for analytic families of compact submanifolds of complex manifolds, Ann. of Math. 75 (1962), 146-162.
  • [11] K. Kodaira, On stability of compact submanifolds of complex manifolds, Amer. J. Math. 85 (1963), 79-94.
  • [12] A. T. Lascu, Sous-variete regulierement contractibles d'une variete algebrique, Ann. Scuola Norm. Sup. Pisa (3)23 (1969), 675-695.
  • [13] T. Matsusaka, Algebraic deformations of polarized varieties, Nagoya Math. J. 31 (1968), 185-245.
  • [14] fOn stability of polarization, Number Theory, Alg. Geom. and Comm. Alg., in honor of Y. Akizuki, Tokyo (1973), 495-509.
  • [15] T. Matsusaka and D. Mumford, Two fundamental theorems on deformations of polarized varieties, Amer. J. Math. 86 (1964), 668-684.
  • [16] A. Mayer, Families of KS surfaces, Nagoya Math. J. 48 (1972), 1-17.
  • [17] D. Mumford, Introduction to algebraic geometry, Harvard U. Notes (1965).
  • [18] D. Mumford, Algebraic geometry I, Springer-Verlag, Grundlehren der Mathematischen Wissenschaften 221, Berlin (1976).
  • [19] M. Reid, Hyperelliptic linear systems on a KB surface, J. London Math. Soc. (2) 13 (1976), 427-437.
  • [20] B. Saint-Donat, Protective models of K surfaces, Amer. J. Math. 96 (1974), 602- 639.
  • [21] I. R. Shafarevich, Basic algebraic geometry, Springer-Verlag, Grundlehren der Mathematischen Wissenschaften 213, Berlin (1974).
  • [22] I. R. Shafarevich et al., Algebraic surfaces, Proc. Steklov Inst. Math. 75 (1965).
  • [23] P. Samuel, Methodes d'algebre abstraite en geometrie algebrique, seconde edition, Springer-Verlag, Ergebnisse der Math. 4, Berlin (1967).
  • [24] J.-P. Serre, Algebre locale--multiplicites, Springer-Verlag, Lecture Notes in Math. 11, Berlin (1965).
  • [25] J. J. Wavrik, Deformations of branched coverings of complex manifolds, Amer. J. Math. 90 (1968), 926-960.
  • [26] A. Weil, Foundations of Algebraic Geometry, revised edition, Amer. Math. Soc. Publ. 29 (1960).
  • [27] O. Zariski, Foundations of a general theory of birational correspondences, Trans. Amer. Math. Soc. 53 (1943), 490-542 (Collected Works, vol.1, MIT Press).
  • [28] O. Zariski, Generalized semi-local rings, Summa Brasiliensis Math. vol. 1, fasc. 8, (1946), 169-195 ( Coll. Works, vol.2, MIT Press).
  • [29] O. Zariski, Introduction to the problem of minimal models in the theory of algebraic surfaces, Publ. Math. Soc. Japan 4 (1958) (Coll. Works, vol.2, MIT press). University of Massachusetts at Boston